# SDR 98ZZZX4024

- Difficulty date: September 25, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Turboprop East Inc, repair station T4OR209N
- Aircraft: N807SC
- Make and model: Beech 200BEECH
- Aircraft serial: BB490
- System (JASC): 2721 · Rudder Tab Control System
- Part: Hinge
- Part number: 101630000155
- Condition: Corroded
- Location: Rudder Tab
- Part time: 6,512 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUBMITTER DISCOVERED RUDDER MADE NOISE DURING MOVEMENT.  FOUND RUDDER TRIM TAB BOUND AT HINGE DUE TO LACK OF LUBRICATION AND DEEP INTERGRANULAR CORROSION.  PIANO HINGE HAD TO BE CUT OFF TAB IN SMALL PIECES THEN NEW HINGE (FORWARD) RIVETED ON.  NOTE:  AIRCRAFT WAS PREVIOUSLY LOCATED IN CORROSIVE ENVIRONMENT AND RECENTLY PAINTED.
